# SDR IPXA2025071120737

- Difficulty date: July 2, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 69,655 hours, 23,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143T5401134
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  BROKEN FORWARD CARGO COMPARTMENT CEILING SUPPORT AT STA 610 AND RBL 64.50. COMPLETED STRAP REPAIR IAW EO NR EO-94373-REQ1 REV1.
